# SDR DALA2024071006998

- Difficulty date: July 6, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 24,480 hours, 2,387 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - RH WING W/C 5720-01102-05B STEP 24. TO GENERATE A STANDALONE "ADR" LOG PAGE AND ENSURE "SDR REPORTABLE" CHECKBOX IS MARKED ASSOCIATED WITH THE REPAIR. RH WING SEALANT APPLIED AS PER W/C 5720-01102-05B STEP 11. FOUND A SATISFACTORY AND W/C STEP 24. "SDR REPORTABLE" CHECKBOX IS MARKED. ASSOCIATED AA 5720-01102 ADDED FOR AC 3512. (LP# 0431273)
